# SDR 2008UALA02086

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 46,355 hours, 16,507 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILS TEST. REPLACED 12WL POWER SUPPLY AND ASSOC BATTERY PACK.
